# SDR SIMA3112

- Difficulty date: November 6, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 21194
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY LIGHT POWER SUPPLY 21LN WOULD NOT SHUT OFF.  REPLACED EMERGENCY LIGHT POWER SUPPLY 21LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
